# SDR COMA9910111

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND MLG DISAGREEMENT LIGHT REMAINS ON AFTER GEAR RETRACTED.  REPLACED THE UPLOCK PROXIMITY SENSORS.
